# SDR CALA2025102010292

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 47,464 hours, 16,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - RED EMERGENCY LIGHT SEAT NUMBER 20C INOP RELAMPED EXISTING RED EMERGENCY LIGHT SEAT NUMBER 20C . OPS CHECK GOOD
